# SDR R61A2020040300483

- Difficulty date: March 30, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N427YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000420
- Aircraft time: 16,241 hours, 10,922 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD PHOTOLUMINESCENT STRIP HAS MORE THAN 10 DAMAGE, NEEDS REPLACED. R&R FWD PHOTOLUMINESCENT STRIP.
